Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 7, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at May 6, 2022, 3:16 PM EDT for Yadkin County, North Carolina. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 3:16 PM EDT (19:16 UTC)
- Expired
- May 6, 2022, 3:29 PM EDT
- In force
- 13 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Yadkin County, NC
The radar
The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WFUS51 KRNK 061916
TORRNK
NCC197-061945-
/O.NEW.KRNK.TO.W.0007.220506T1916Z-220506T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
316 PM EDT Fri May 6 2022
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Southeastern Yadkin County in northwestern North Carolina...
* Until 345 PM EDT.
* At 315 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Courtney, or 8 miles southeast of Yadkinville,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Enon...
and Huntsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3606 8061 3622 8049 3620 8044 3614 8044
3612 8045 3611 8050 3609 8052 3605 8050
3605 8061
TIME...MOT...LOC 1915Z 232DEG 22KT 3603 8057
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BMG2 follow-up statements
981
WWUS51 KRNK 061921
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
321 PM EDT Fri May 6 2022
NCC197-061945-
/O.CON.KRNK.TO.W.0007.000000T0000Z-220506T1945Z/
Yadkin NC-
321 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
SOUTHEASTERN YADKIN COUNTY...
At 321 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Huntsville, or 8 miles south of East Bend, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Enon...
and Huntsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3605 8060 3622 8049 3620 8044 3614 8044
3612 8045 3611 8050 3609 8052 3605 8050
TIME...MOT...LOC 1921Z 223DEG 41KT 3610 8049
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BMG571
WWUS51 KRNK 061929
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
329 PM EDT Fri May 6 2022
NCC197-061939-
/O.CAN.KRNK.TO.W.0007.000000T0000Z-220506T1945Z/
Yadkin NC-
329 PM EDT Fri May 6 2022
...THE TORNADO WARNING FOR SOUTHEASTERN YADKIN COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
North Carolina...and southwestern Virginia. A Tornado Watch also
remains in effect until 1000 PM EDT for north central North
Carolina...and southwestern Virginia.
LAT...LON 3605 8060 3622 8049 3620 8044 3614 8044
3612 8045 3611 8050 3609 8052 3605 8050
TIME...MOT...LOC 1927Z 232DEG 22KT 3613 8044
$$
BMGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at May 6, 2:39 PM EDT, 37 minutes earlier.
Area forecast discussion, May 6, 2:39 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 239 PM EDT Fri May 6 2022 .SYNOPSIS... Low pressure was over the Mid Mississippi and Tennessee Valleys this afternoon with a front extending from the low into the Carolinas. This low will track slowly east tonight and Saturday bringing several periods of showers and thunderstorms through Sunday. As the low moves offshore, high pressure builds in with drier and warmer weather for Monday and Tuesday. && .NEAR TERM /THROUGH SATURDAY/... As of 230 PM EDT Friday... Severe thunderstorms remain a threat this afternoon into tonight. Tornado Watch 186 in effect until 8 pm. Tornado Watch 187 in effect until 10 pm. Several rounds of convection expected this afternoon into tonight. Scattered showers and thunderstorms will develop along and ahead of the cold front as it moves east tonight into Saturday. Strong to severe are possible this afternoon into tonight. Locally enhanced low level shear along the warm front will elevate the threat of a tornado this afternoon. Overall helicity of 200/300 m2/s2 and Convective Available Potential Energy in the 1000-2000 J/Kg range support the severe threat. Pockets of low clouds and fog will develop overnight especially where it rains. Low temperatures will be in the upper 40s in the mountains to the mid 50s in the piedmont. A closed upper level low will slowly directly overhead Saturday. This low should steepen the lapse rates aloft and continue to bring showers through Saturday with maybe a few thunderstorms in the afternoon. High temperatures Saturday will climb into the lower 50s in the mountains to the lower 70s in the piedmont. Moderate confidence in the Near Term Forecast. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 230 PM EDT Friday... Dry conditions return for the start of the week... A closed upper level low will be just north of the area and then track eastward, heading off the coast of the Delmarva Peninsula by Sunday morning. Upper level ridging starts building into the area, extending from the Gulf of Mexico up near the Great Lakes. These two features establish decent north/northeasterly flow at 500mb. At the surface, the low pressure center slowly moves off to the North Carolina coast by Saturday night, and with it, decreasing our chances of showers and storms by the nighttime hours. Surface high pressure will sit to the north of the surface low in Eastern Canada, setting up a blocking pattern for the beginning of the week. Winds on the order of 10 to 20 mph from the north/northeast will dominate Sunday into Monday as we sit between these two features. Temperatures are a bit cooler for this period, thanks to the northerly flow, but we do stay dry through this period once the low pressure system moves offshore by Saturday evening. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 230 PM EDT Friday... Another round of shower and storm chances later in the week... The influence of the surface high pressure sitting to our north will keep us dry for the middle of the week. However, the surface low pressure that will have crossed the area on Saturday will continue to spin off the coast of the Southeastern US. By the end of the week, this will drift back westward, getting closer to the coast. As it approaches for the second half to end of the week, it will increase the possibility of another round of associated showers and storms. However, models differ in when the low will get close enough to the coast to bring the precipitation chances. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 140 PM EDT Friday... Low pressure was over the Mid Mississippi Valley with a front extending from the low into the Carolinas will track east this afternoon into Saturday. Winds will be out of the east to southeast on the north side of this boundary. As the front lifts north through the region the wind will turn to the southwest. Scattered showers and thunderstorms will develop ahead of the front. The most likely of timing of thunderstorms based on many Hi- Res convective allowing models is from 19Z/3PM through 03Z/11PM. Strong gusty wind and large hail are possible this afternoon and evening, especially in central and eastern Virginia and North Carolina. Average confidence on ceiling, visibility and wind. Below average confidence on timing of thunderstorms this afternoon and evening at any specific airport. Extended Aviation Discussion... A deep upper low will bring several rounds of showers with associated MVFR conditions for the Saturday and Sunday.Late night and early morning IFR/LIFR fog will be possible, especially where it rains. Clouds will remain Monday and Tuesday with sub-VFR ceilings still likely but dry weather is expected. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS/KK NEAR TERM...KK SHORT TERM...AS LONG TERM...AS AVIATION...AMS/KK
Hazardous weather outlook, May 6, 2:48 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 248 PM EDT Fri May 6 2022 VAZ020-WVZ507-508-071900- Bath-Eastern Greenbrier-Western Greenbrier- 248 PM EDT Fri May 6 2022 This Hazardous Weather Outlook is for west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for strong to severe storms through this evening with wind and hail as the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>003-018>020-VAZ007-009-010-012-015-016-071900- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Wythe-Grayson-Carroll- 248 PM EDT Fri May 6 2022 ...TORNADO WATCH 186 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ004>006-VAZ011-013-014-017>019-022>024-032>035-043>047-058-059- WVZ042>044-071900- Stokes-Rockingham-Caswell-Giles-Pulaski-Montgomery-Floyd-Craig- Alleghany VA-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte-Mercer-Summers-Monroe- 248 PM EDT Fri May 6 2022 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
In the hours before
Special weather statement, May 6, 1:03 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
103 PM EDT Fri May 6 2022
WVZ508-061730-
Western Greenbrier WV-
103 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of
northwestern Greenbrier County through 130 PM EDT...
At 102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bingham, or near Babcock State Park, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rainelle...
Rupert...
Quinwood...
Bingham...
Trout...
Williamsburg...
and Duo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3800 8045 3795 8051 3795 8081 3799 8077
3799 8079 3801 8079 3802 8080 3803 8082
3804 8083 3806 8080 3806 8082 3805 8084
3806 8087 3808 8089 3810 8087 3808 8071
3821 8052
TIME...MOT...LOC 1702Z 255DEG 27KT 3801 8087
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
VFJSpecial weather statement, May 6, 1:33 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
133 PM EDT Fri May 6 2022
VAZ007-010-WVZ042-061815-
Tazewell VA-Bland VA-Mercer WV-
133 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of
northeastern Tazewell, central Bland and Mercer Counties through 215
PM EDT...
At 133 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gratton, or near Burkes Garden, moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bluefield...
Princeton...
Tazewell...
Athens...
Matoaka...
Rocky Gap...
and Camp Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3713 8159 3725 8149 3727 8145 3727 8142
3731 8140 3732 8137 3742 8131 3742 8128
3746 8131 3750 8126 3751 8121 3757 8120
3760 8114 3759 8111 3756 8105 3741 8086
3739 8088 3737 8087 3700 8139
TIME...MOT...LOC 1733Z 222DEG 35KT 3713 8141
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
VFJSpecial weather statement, May 6, 2:04 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
204 PM EDT Fri May 6 2022
WVZ042>044-061830-
Mercer WV-Summers WV-Monroe WV-
204 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of Summers,
northeastern Mercer and northwestern Monroe Counties through 230 PM
EDT...
At 204 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pipestem, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hinton...
Alderson...
Pipestem...
Buck...
Wayside...
Pipestem Resort State Park...
and Lick Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for southwestern
Virginia.
&&
LAT...LON 3775 8066 3774 8067 3773 8065 3772 8064
3764 8052 3744 8098 3753 8110 3770 8092
3769 8090 3767 8090 3768 8088 3772 8090
3783 8078
TIME...MOT...LOC 1804Z 226DEG 33KT 3752 8096
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, May 6, 2:23 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
223 PM EDT Fri May 6 2022
WVZ508-061915-
Western Greenbrier WV-
223 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of northwestern
Greenbrier County through 315 PM EDT...
At 223 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rainelle, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rainelle...
Rupert...
Quinwood...
Bingham...
Trout...
Leonard...
and Meadow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3826 8043 3822 8036 3808 8036 3800 8045
3783 8075 3787 8079 3787 8075 3795 8081
3799 8077 3799 8079 3802 8080 3804 8083
3806 8080 3806 8082 3805 8084 3806 8087
3808 8089 3810 8088 3808 8071
TIME...MOT...LOC 1823Z 227DEG 32KT 3801 8073
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, May 6, 2:41 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
241 PM EDT Fri May 6 2022
WVZ043-044-507-508-061915-
Western Greenbrier WV-Summers WV-Eastern Greenbrier WV-Monroe WV-
241 PM EDT Fri May 6 2022
...Strong thunderstorms will impact portions of Greenbrier, eastern
Summers and Monroe Counties through 315 PM EDT...
At 240 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rupert to Red Sulphur Spring. Movement was east
at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lewisburg...
White Sulphur Springs...
Ronceverte...
Alderson...
Rupert...
Union...
and Renick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for southwestern
Virginia. A Tornado Watch also remains in effect until 1000 PM EDT
for southwestern and west central Virginia...and southeastern West
Virginia.
&&
LAT...LON 3811 8036 3805 8027 3804 8023 3757 8031
3756 8033 3754 8032 3744 8083 3801 8072
3815 8036
TIME...MOT...LOC 1840Z 253DEG 26KT 3796 8068 3752 8077
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, May 6, 2:47 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
247 PM EDT Fri May 6 2022
NCZ020-061930-
Yadkin NC-
247 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of Yadkin County
through 330 PM EDT...
At 247 PM EDT, Doppler radar was tracking a strong thunderstorm over
Harmony, or 13 miles north of Statesville, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yadkinville...
Boonville...
East Bend...
Nebo...
Courtney...
Buck Shoals...
and Huntsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
North Carolina...and southwestern Virginia. A Tornado Watch also
remains in effect until 1000 PM EDT for north central North
Carolina...and southwestern Virginia.
&&
LAT...LON 3606 8088 3627 8070 3627 8068 3625 8067
3628 8063 3629 8063 3627 8060 3629 8054
3626 8053 3626 8048 3622 8043 3621 8045
3614 8044 3612 8046 3612 8049 3611 8051
3605 8051
TIME...MOT...LOC 1847Z 226DEG 26KT 3597 8081
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:38 AM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 22 min |
| May 6, 10:11 AM EDT | Special Weather Statement | RNK | Caswell | 34 min |
| May 6, 2:47 PM EDT | Special Weather Statement | RNK | Yadkin | 43 min |
| May 6, 4:12 PM EDT | Special Weather Statement | RNK | Rockingham | 33 min |
| May 6, 4:20 PM EDT | Special Weather Statement | RNK | Caswell | 25 min |
| May 6, 4:26 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 64 min |
| May 6, 4:44 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
| May 6, 4:59 PM EDT | Tornado Warning | RNK | Caswell | 31 min |
| May 6, 6:04 PM EDT | Special Weather Statement | RNK | Surry, Yadkin | 26 min |
| May 6, 6:26 PM EDT | Tornado Warning | RNK | Yadkin | 11 min |
| May 6, 6:41 PM EDT | Severe Thunderstorm Warning | RNK | Ashe, Watauga | 64 min |
| May 6, 6:43 PM EDT | Special Weather Statement | RNK | Yadkin | 32 min |
| May 6, 6:49 PM EDT | Tornado Warning | RNK | Stokes | 26 min |
| May 6, 6:59 PM EDT | Tornado Warning | RNK | Surry, Yadkin | 15 min |
| May 6, 7:10 PM EDT | Tornado Warning | RNK | Rockingham, Stokes | 35 min |
| May 6, 7:22 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry | 53 min |
| May 6, 7:33 PM EDT | Tornado Warning | RNK | Rockingham | 27 min |
| May 6, 7:40 PM EDT | Severe Thunderstorm Warning | RNK | Stokes | 65 min |
| May 6, 7:55 PM EDT | Special Weather Statement | RNK | Wilkes | 35 min |
| May 6, 7:55 PM EDT | Tornado Warning | RNK | Caswell, Rockingham | 35 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.